Jump to content
Important Survey - Please Participate ×

Sezuires


[cb...]

Recommended Posts

[cb...]
I thought i read somewhere that it's rare to get a sezuire by one of the admins during any kind of taper. Mines Klonopin. Is that true????
Link to comment
Share on other sites

I'm not sure I understand what you mean. I think klonopin is one of the benzos that are considered an anti-seizure med? Not sure.

 

What I do know (pretty sure) is that if you go off too fast you can up your chance of having a seizure... but you may want to google that. But once your addicted, you need to be careful when going off.

 

Hope I helped a little.  ;)

 

 

Link to comment
Share on other sites

[cb...]

I'm not sure I understand what you mean. I think klonopin is one of the benzos that are considered an anti-seizure med? Not sure.

 

What I do know (pretty sure) is that if you go off too fast you can up your chance of having a seizure... but you may want to google that. But once your addicted, you need to be careful when going off.

 

Hope I helped a little.  ;)

I'm in tolerance withdrawal bad. Not really being stable at 2mgs I've went to 1.75 and then 1.62. I'm also on Lamictal (another anti sezuire med). I can't tell if I'm having sezuires, DP/DR or server panic attacks (which is what I was put on Klonopin to begin with)
Link to comment
Share on other sites

I'm not sure I understand what you mean. I think klonopin is one of the benzos that are considered an anti-seizure med? Not sure.

 

What I do know (pretty sure) is that if you go off too fast you can up your chance of having a seizure... but you may want to google that. But once your addicted, you need to be careful when going off.

 

Hope I helped a little.  ;)

I'm in tolerance withdrawal bad. Not really being stable at 2mgs I've went to 1.75 and then 1.62. I'm also on Lamictal (another anti sezuire med). I can't tell if I'm having sezuires, DP/DR or server panic attacks (which is what I was put on Klonopin to begin with)

 

If you were having a seizure, you would definitely know.  There would be no doubt.

 

Seizures from benzo withdrawal (all benzos) are actually pretty rare.  Unless you CT from a high dose, your risk is almost zero.

Link to comment
Share on other sites

Your taper seems like a rational safe amount to me so the chance of a seizure low, but I guess anything can be possible. I get the shakes which seem like mini seizures to me but from what I have heard real seizures from withdrawal are fall flat on your face wake up not knowing what happened in nature. I'm on Lamictal too and I think it helps, but has a mild stimulating effect on me; how about you?
Link to comment
Share on other sites

Unless you have a history of seizures or CT from fairly high amounts of any benzo your risk Of seizures would be very very low. But you're tapering fairly gradually and your dose is not extremely high. It's just nasty withdrawal that it seems your having. You'd definitely know if you had a grand mal seizure. I worried about seizures as I think do many but it's honestly not worth a second of thought if you're tapering. Klonopin is very rarely used as an anti seizure drug these days but used for panic attacks and anxiety. Almost all benzos have anti seizure components and often Ativan or Valium are used even before klonopin. Best to stop thinking about it. It just makes you feel more anxious. B
Link to comment
Share on other sites

[cb...]

I'm not sure I understand what you mean. I think klonopin is one of the benzos that are considered an anti-seizure med? Not sure.

 

What I do know (pretty sure) is that if you go off too fast you can up your chance of having a seizure... but you may want to google that. But once your addicted, you need to be careful when going off.

 

Hope I helped a little.  ;)

I'm in tolerance withdrawal bad. Not really being stable at 2mgs I've went to 1.75 and then 1.62. I'm also on Lamictal (another anti sezuire med). I can't tell if I'm having sezuires, DP/DR or server panic attacks (which is what I was put on Klonopin to begin with)

 

If you were having a seizure, you would definitely know.  There would be no doubt.

 

Seizures from benzo withdrawal (all benzos) are actually pretty rare.  Unless you CT from a high dose, your risk is almost zero.

thank you
Link to comment
Share on other sites

[cb...]

Your taper seems like a rational safe amount to me so the chance of a seizure low, but I guess anything can be possible. I get the shakes which seem like mini seizures to me but from what I have heard real seizures from withdrawal are fall flat on your face wake up not knowing what happened in nature. I'm on Lamictal too and I think it helps, but has a mild stimulating effect on me; how about you?

thank you. Can't tell if Lamictal is working or not. Too stressed....
Link to comment
Share on other sites

[cb...]

Unless you have a history of seizures or CT from fairly high amounts of any benzo your risk Of seizures would be very very low. But you're tapering fairly gradually and your dose is not extremely high. It's just nasty withdrawal that it seems your having. You'd definitely know if you had a grand mal seizure. I worried about seizures as I think do many but it's honestly not worth a second of thought if you're tapering. Klonopin is very rarely used as an anti seizure drug these days but used for panic attacks and anxiety. Almost all benzos have anti seizure components and often Ativan or Valium are used even before klonopin. Best to stop thinking about it. It just makes you feel more anxious. B

thank you for that  :smitten:
Link to comment
Share on other sites

×
×
  • Create New...